# SDR QXEA2017040700220

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 24,143 hours, 25,742 cycles
- System (JASC): 3160 · Central Display
- Part: Control Panel
- Part number: C12838BA
- Part serial: 693
- Condition: Malfunctioned
- Location: Captain'S
- Part time: 24,143 hours, 25,742 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S OPEN SPEED BUG STUCK AT 171,  WILL NOT CHANGE. DIVERTED, LANDING UNEVENTFUL. REPLACED NR 1 INDEX CONTROL PANEL, PERFORMED OPERATIONAL TEST IAW TC 6316103, ALL CHECKED GOOD. RETURNED TO SERVICE.
